| Model Number |
RBY2C1035-A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils, 5fr non-penumbra sheath, and non-penumbra microcatheter.During the procedure, while advancing a ruby coil out from the introducer sheath and into the distal end of the microcatheter, the physician noticed the pusher assembly of the ruby coil to be kinked.Therefore, the ruby coil was removed.The procedure was completed using additional ruby coils and the same microcatheter.There was no report of an adverse effect to the patient.